# SDR MK1Y20210614002

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 78,135 hours, 13,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 616 S30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

:  FUSELAGE SKIN, SEC 43, STA 616, STR 30R: MAINTENANCE FOUND EXISTING BLEND OUT ON FUSELAGE EXTERNAL SKIN THAT IS NOT PERMITTED IAW SRM 53-00-01, FIG 101, ADL 1, TABLE I, DETAIL II.
